Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Rash on my arm around biceps. What treatment to take?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
Hi dr
Since last 1 month there is rash developed on my left arm around bicep. Its itching alot and i tried to apply 'neobecmet-cg'cream also but its not going. I have pic also . It might be due to excessive sweating during my morning work out buy now its really causing irritation. Pls advice.
Posted Thu, 24 Oct 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 45 minutes later
Brief Answer:
lichenoid dermatitis,Steroid cream will help.

Detailed Answer:

Thanks for writing to health care magic.

It seems you are having licenoid dermatitis.

It is allergic reaction pattern of skin.

Such kind of allergy can be induced by sun exposure,Sweating,soaps etc.

Wearing tight shirts can also irritate the skin and produce such type of rash.

Use loose cotton shirts.Avoid sun exposure as far as possible.

Do not apply soap.Wash only with cold water.

Cream which you are applying contains neosporin and it can also aggravate the allergy.

You need a more potent steroid cream like tenovate.Apply it two times daily.You also need to take oral antihistaminics like tab.allegra 180 mg,once daily.

Try these measures for 4 to 5 days but if rash does not subside then you have to take oral steroids.It is always advisable to take these drugs under the consultation of a dermatologist.

Hope this will help you.In case you have any concerns i will be happy to help you.

Take care.
Above answer was peer-reviewed by
Follow-up: Rash on my arm around biceps. What treatment to take? 13 minutes later
Thx dr , i will do as you instructed. By the way, happy navratras:)
Answered by Dr. R.G. Joshi 29 minutes later
Brief Answer:
Thanks for feed back.

Detailed Answer:

Thanks and wish you same.

Follow these instructions and let me know about it.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor